MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODATE) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-21H
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Machine alarmed for blood leak 15 minutes into dialysis treatment, blood leak test strip was positive, treatment stopped and blood was not returned, patient lost about 200ml of blood.New machine set up was started, 5 minutes into dialysis treatment machine alarmed for blood leak again and tested blood leak test strip was positive, treatment was stopped, blood was not returned, patient lost about 200ml of blood again, a third machine set up was started again, patient finished treatment without further problems.Same dialzyer lot number was used for all 3 machine set ups.Since the blood leak alarms, patient has returned for their scheduled dialysis treatments without complications.Dialysis treatment order: 400 blood flow rate, 800 dialysate flow rate , treatment time 4hrs and 30min.Other devices used: dialysis machine: fresenius t, bloodlines: streamline.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key8355987
Report Number1056186-2019-00003
Device Sequence Number2138357
Product Code KDI
UDI-Device Identifier00383790007122
UDI-Public00383790007122
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2019
Report Date (Section F) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberDD+ELISIO-21H
Device Lot Number18H20E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2019
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer02/20/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/20/2019